# SDR UIEA2017012900119

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,699 hours, 21,810 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 4542F
- Condition: Failed
- Location: Lt Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE IS EITHER FAILING OR STICKING .  VALVE LIGHT STAYS ON UNTIL POWER IS PUSHED UP ON GROUND AND IN FLIGHT. THE LEFT ANTI-ICE VALVE WAS REPLACED IAW AMM 30-21-03.  OPS & LEAK CHECKED OK.
